MathSciNet Relay Station
MathSciNet bibliographic data
MR308252 (46 #7366) 20D05
Collins, Michael J. The characterisation of the Suzuki groups by their Sylow $2$-subgroups. Math. Z. 123 (1971), 32–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement